# SDR SWAA2013030113198

- Difficulty date: February 25, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 69,694 hours, 65,576 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 21520
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UNUSUAL SMELL IN CABIN, WENT AWAY WHEN GASPER & RECIRC FANS TURNED OFF.  REMOVED AND REPLACED RECIRC AND GASPER FANS PER MM.
